MAUDE Adverse Event Report: KARL STORZ SE & CO. KG SPARE LOOP FOR SUPRALOOP, 200 X 150 MM

KARL STORZ SE & CO. KG SPARE LOOP FOR SUPRALOOP, 200 X 150 MM
Model Number 26183MD
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
According to the information received, poor cutting function, cutting function was questionable, current function was questionable.Cervix was severed primarily by pulling on the loop.The procedure was not completed successfully.Additional information, cutting function was questionable, current function was questionable.Cervix was severed primarily by pulling on the loop.Hf setting: lash program.Max 130 watts, softcut - smooth cutting.Procedure was not completed successfully with less than 15 mins delay.

Brand Name
SPARE LOOP FOR SUPRALOOP, 200 X 150 MM
Common Device Name
SPARE LOOP FOR SUPRALOOP, 200 X 150 MM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
MDR Report Key23659220
Report Number2020550-2025-02172
Device Sequence Number10123634
Product Code KNF
UDI-Device Identifier04048551393567
UDI-Public04048551393567
Combination Product (Y/N)N
Initial Reporter CountrySZ
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/26/2025
Report Date (Section F) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26183MD
Device Catalogue Number26183MD
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/10/2025
Event Location Hospital
Date Report to Manufacturer11/26/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/26/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown